RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2020, Volume 23, Number 1, Pages 169–176 (Mi mt370)  

Индексное множество автоустойчивых упорядоченных абелевых групп

M. I. Marchukab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00247_а


DOI: https://doi.org/10.33048/mattrudy.2020.23.108

Full text: PDF file (185 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 510.5+510.6
Received: 11.04.2019
Revised: 11.04.2019
Accepted:10.06.2019

Citation: M. I. Marchuk, “Индексное множество автоустойчивых упорядоченных абелевых групп”, Mat. Tr., 23:1 (2020), 169–176

Citation in format AMSBIB
\Bibitem{Mar20}
\by M.~I.~Marchuk
\paper Индексное множество автоустойчивых упорядоченных абелевых групп
\jour Mat. Tr.
\yr 2020
\vol 23
\issue 1
\pages 169--176
\mathnet{http://mi.mathnet.ru/mt370}
\crossref{https://doi.org/10.33048/mattrudy.2020.23.108}


Linking options:
  • http://mi.mathnet.ru/eng/mt370
  • http://mi.mathnet.ru/eng/mt/v23/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:44
    References:4
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020